# SDR LS1R072590

- Difficulty date: April 16, 2001
- Submitted: May 7, 2001
- Operation: General aviation
- Aircraft: N53AG
- Make and model: Bell UH-1H
- Aircraft serial: 7221588
- Aircraft time: 423 hours
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Control Panel
- Part number: 20407570545
- Part serial: A5060
- Condition: Inoperative
- Location: Cockpit Lights
- Part time: 4,790 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LIGHTS WILL NOT COME ON. CONTROL PANEL INOPERATIVE.
